I have had my Mirena IUD for nearly 5 years. A little more than a year ago, my period (complete with PMS- weee) started up again. It doesn't last long but the PMS is really bad. Now, I have spotting and slightly heavier as well as bad cramps. This happens the day after intercourse but now it's happening even when I am simply aroused. And, though I am not spotting today, I have horrible cramps. Lucky me-- it's a holiday weekend and my gyn is closed. Anyone else experience this? What could it be? Is it just time to get the IUD removed?
The mirena is only for five years. I personally had it for two years and it became very uncomfortable. Ive seen the mirena lately causing some problems. I suggest you see a doctor asap and possibly remove it asap. Hope all goes well
Thanks for the comment, Susana. I really appreciate it!
I'm sad that this issue became more serious for me on a holiday weekend. I got in touch with the doctor on call who told me to take Ibuprofen and see if it gets better; if not, I should "call during the week." I'm rather uncomfortable but won't go to the ER unless I really have to.
Thanks again! Be well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.